# SDR AALA202109280978

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 87,825 hours, 10,981 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771117
- Part serial: M8960
- Condition: Unlaced
- Location: Zone 800 - Doors
- Part time: 19,565 hours, 2,699 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L1 DOOR SLIDE LACING PULLED. REMOVED AND REPLACED L1 DOOR SLIDE PER CARD 72L80025001.
